# SDR MWEA981151

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991224618
- Condition: Cracked
- Location: Bs 859
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS ON RT FRAME WEB IN AFT ACCESSORY COMPARTMENT STATION 859.  REPAIRED IAW BOEING TELEX MWX ORD 98 0005 SPLICED IN NEW WEB SECTION.
